MathSciNet Relay Station
MathSciNet bibliographic data
MR1010165 53C20 (58E11)
Shi, Wan-Xiong Ricci deformation of the metric on complete noncompact Riemannian manifolds. J. Differential Geom. 30 (1989), no. 2, 303–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement